# SDR CALA2017012200152

- Difficulty date: January 22, 2017
- Submitted: January 22, 2017
- Operation: Air carrier
- Aircraft: N839UA
- Make and model: Airbus A319-131
- Aircraft serial: 1507
- Aircraft time: 51,873 hours, 21,921 cycles
- System (JASC): 4990 · APU Oil System
- Part: Line
- Condition: Unsecure
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

MUSTY ALMOST METALLIC SMELL NOTED IN DESCENT. SUSPECT SOMETHING LEAKING INTO BLEED SYSTEM. TROUBLESHOT SMELL TO APU BLEED. FOUND OIL SCAVENGE LINES TO AFT BEARING ON APU LEAKING OIL. SECURED LINES AND CLEANED AREA. RAN APU AND PACKS TILL SMELL DISSIPATED.
